Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Stability results for impulsive functional differential equations with infinite delay

Full text
Faria, Teresa [1, 2] ; Gadotti, Marta C. [3] ; Oliveira, Jose J. [4, 5]
Total Authors: 3
[1] Univ Lisbon, Fac Ciencias, Dept Matemat, P-1749016 Lisbon - Portugal
[2] Univ Lisbon, Fac Ciencias, CMAF, P-1749016 Lisbon - Portugal
[3] Univ Estadual Paulista, IGCE, Dept Matemat, BR-13506700 Rio Claro, SP - Brazil
[4] Univ Minho, Escola Ciencias, Dept Matemat & Aplicacoes, P-4710057 Braga - Portugal
[5] Univ Minho, Escola Ciencias, CMAT, P-4710057 Braga - Portugal
Total Affiliations: 5
Document type: Journal article
Source: NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS; v. 75, n. 18, p. 6570-6587, DEC 2012.
Web of Science Citations: 16

For a family of differential equations with infinitive delay and impulses, we establish conditions for the existence of global solutions and for the global asymptotic and global exponential stabilities of an equilibrium point. The results are used to give stability criteria for a very broad family of impulsive neural network models with both unbounded distributed delays and bounded time-varying discrete delays. Most of the impulsive neural network models with delay recently studied are included in the general framework presented here. (C) 2012 Elsevier Ltd. All rights reserved. (AU)

FAPESP's process: 10/12712-7 - Research plan on functional differential equations
Grantee:Marta Cilene Gadotti
Support type: Scholarships abroad - Research